# SDR SCNA97187

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1A20601
- Condition: Corroded
- Location: Bs 480-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, SEAT TRACK AT STATION 480 TO 620 AND 689.45 TO 740, LBL 45.5 WAS FOUND CORRODED AND GOUGED.  REMOVED, FABRICATED AND INSTALLED SEAT TRACK IAW B727 SRM 53-10-5, 51-30-2 AND 51-10-2.
